1500899?1308762196
Burton Dunaway, PharmD  
Male
Tallahassee, FL

Specialties: Hypertension and Diabetes Mgmt

Pharmacy
My Posts
Sep 08, 2012 in the Ask a Pharmacist Expert Forum - 1
There is no way to know for sure if that product will interact with your medications. It is classified as a dietary supplement. It has not been thoroughly tested or approved by the FDA. According to the manufacturer's website that product contains amino acids and herbals. I do not think it will cause a problem with your medications but this seems like a ...
Aug 30, 2012 in the Ask a Pharmacist Expert Forum - 3
There are many supplements available that claim to boost memory, focus, concentration, etc, but most of them have very little evidence of effectiveness. If you have difficulty focusing on tasks you should consult a physician. Many people suffer for years with attention problems that can be managed with prescription medications. Healthy lifestyle choices can p...
Aug 05, 2012 in the Ask a Pharmacist Expert Forum - 1
The dosages of medication you were taking could not cause any long term damage to your brain or other organs. When you were cutting the extended release medication in half you were getting a big dose all at once, but this would not cause any long term problems with this medication. You may be experiencing serotonin withdrawal symptoms. Antidepressants should ...
Aug 05, 2012 in the Ask a Pharmacist Expert Forum - 1
The medications you are taking may be causing the confusion, thirst, and weakness. Aripiprazole can cause drowsiness and weakness especially when combined with other medications that cause drowsiness such as lorazepam. Aripiprazole can also cause excessive thirst. Make sure you drink plenty of fluids, especially in hot weather, while you are taking aripipra...
Aug 05, 2012 in the Ask a Pharmacist Expert Forum - 1
I apologize for the delayed response to your answer. You can take Mesalamine with the Iron supplement. There is no interaction between them. The Mesalamine may be taken with or without food. If you experience stomach upset with the medication, taking it with food may help. I hope this helps!
Jan 09, 2012 in the Ask a Pharmacist Expert Forum - 1
The most commonly prescribed medications for phobias such as fear of flying are benzodiazepines. Drugs in this class include alprazolam (Xanax), diazepam (Valium), and several others. These medications are very effective but do have side effects such as drowsiness and dizzyness. Benzodiazepines are controlled substances and should not be taken with alcohol a...
Oct 30, 2011 in the Ask a Pharmacist Expert Forum - 1
There is no chart or formula to determine what dose of opiate will cause an overdose in a certain individual, but it is very unlikely that a person will overdose from taking a steady dosage of opiate or gradually increasing the dosage. Overdoseage can occur in anyone who takes significantly more medication than their body is used to, or mix the opiate with al...
Oct 30, 2011 in the Ask a Pharmacist Expert Forum - 5
I'm sorry it took so long to respond. Have the symptoms improved? Corticosteroid medications such as prednisone do have many possible side effects. Increased heart rate, sweating and nervousness are fairly common with these medications. Other common side effects include difficulty sleeping, vertigo, increased appetite,indigestion, and mood changes. ...
Oct 08, 2011 in the Ask a Pharmacist Expert Forum - 5
According to the medical literature, the Rabies vaccine does not interact with any prescription or nonprescription medications including eye drops, creams, or oral medications.
Oct 04, 2011 in the Ask a Pharmacist Expert Forum - 1
Taking more than 4000 mg of Tylenol per day can damage the liver. Milk thistle will not prevent liver damage. You are taking less than the maximum daily dosage , but it is still possible for liver damage to occur. Lortab should be taken every 4 to 6 hours not 4 at a time. If one Lortab is not effective you should consult your physician for a stronger pain re...